# SDR 99ZZZX1396

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N252MA
- Make and model: Piper PA-31P
- Aircraft serial: 31P33
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV95102L
- Condition: Failed
- Location: Engine
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR OVERHAULED 5-21-98. INSTALLED 1-11-99. ONLY HAD 46.3 HOURS PRIOR TO FAILURE.
